Search the Community
2 results for tags: quit accutane
Found 2 results
Today it's been on of the worst days since I started taking Accutane. I'm on day 39 and my skin is looking much worse than when I started, I can't take anymore all the redness and inflamation. it's like every tiny little blackhead have turned into big inflamed really painful and itchy pimples. I can't take anymore all the itching on my faceeeeeeeeeee! On top of picked all the pimples, I went on a picking spree and now I ended up with huge scabs. Advice please! I really want this to work.
I decided I can't take these crazy pains anymore, my legs are sore, my shoulders, my heels, ......My derm and family doctor both said my blood test looks pretty good,.......they think it's ok for me to continue with 20 mg instead of 40 mg. But I read yesterday all the posts from other people and how some ended up with muscle damage and even ostheoporosis. Fucking doctors, why dont they tell people NOT to exercise while on Accutane? I really think I would have done much better if I had li